| Model Number |
FXS4012C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
09/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 2 months after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was good.Peri-implantitis was observed during the implant removal surgery.The patient will need another surgical intervention.